# SDR ABXA040368

- Difficulty date: November 2, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- Aircraft time: 70,375 hours, 67,432 cycles
- Engine: Pwa JT8D7B
- Engine time: 39,990 hours, 35,657 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 378200
- Part serial: 6166
- Condition: Defective
- Location: Rt Engine Fuel
- Part time: 1,019 hours, 1,086 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE FLAMED OUT ON SHORT FINAL TO ILN, SPEED 135 KT, ALT 2100.  REMOVED AND REPLACED NR 2 ENGINE FUEL PUMP IAW DC-9 MM 73-10-01-2.  REMOVED AND REPLACED NR 2 ENGINE FCU IAW DC-9 MM 73-20-01-2.
